# SDR FDEA2018090502348

- Difficulty date: August 10, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 55,781 hours, 25,348 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Damaged
- Location: Le Slat
- Component: Slat, Boeing
- Component part number: 114N4005184A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT NR 7 HAS COMPOSITE DAMAGE AT LOWER T/E I/B CORNER. REPAIRED DAMAGE TO LOWER FLEX PANEL IAW SRM 51-70-07 GENERAL & PARA   5(G) & EA F-5750-T0341931.
